ICC   25427
INSTITUTO DE INVESTIGACION EN CIENCIAS DE LA COMPUTACION
Unidad Ejecutora - UE
artículos
Título:
The irrationality exponents of computable numbers
Autor/es:
SLAMAN, THEODORE A.; BUGEAUD, YANN; BECHER, VERĂ“NICA
Revista:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Editorial:
AMER MATHEMATICAL SOC
Referencias:
Lugar: Providence; Año: 2016 vol. 144 p. 1509 - 1521
ISSN:
0002-9939
Resumen:
We give two proofs of the following Theorem: A real number a greater than or equal to 2 is the irrationality exponent of some computable real number if and only if a is the upper limit of a computable sequence of rational numbers.